# SDR FDEA202101260193

- Difficulty date: January 26, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 35,460 hours, 19,635 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53781975204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 106-24, MAIN DECK BETWEEN FR 26 AND FR 29, Y953 SEAT TRACK HAS CORROSION.  BLENDED AREA, IAW SRM 51-74-10, BLENDED AREA FOUND TO BE OUT OF LIMITS, IAW SRM 53-10-16, FIG 102.  ACCOMPLISHED SEAT TRACK SPLICE AND SEAT TRACK REPAIR ON Y953 BETWEEB FR 26.5 TO FR 29.5, IAW SRM 53-10-16, FIG 201, CAT "A" AND MAJOR REPAIR.
